Quaternary Reed-Muller Expansions of Mixed Radix Arguments in Cryptographic Circuits (2009)

Author(s): Rafiev A, Murphy JP, Yakovlev A

      • Date: 21-23 May 2009
      • Conference Name: 39th IEEE International Symposium on Multiple-Valued Logic
      • Pages: 370-376
      • Publisher: IEEE
      • Publication type: Conference Proceedings (inc. abstract)
      • Bibliographic status: Published

      Keywords: COMPUTATION


      Professor Alex Yakovlev
      Professor of Computer System Design